# SDR HEEA0011325

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6160Z
- Make and model: Bell 206L-3
- Aircraft serial: 51610
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 206075447007
- Condition: Failed
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE REGULATOR FAILED GENERATOR WONT COME ON LINE.
